Mathematische Zeitschrift

, Volume 230, Issue 1, pp 63–77

The free analogue of noncentral chi-square distributions and symmetric quadratic forms in free random variables

Authors

  • Osamu Hiwatashi
    • Department of Mathematics and Informatics, Faculty of Science, Chiba University, 1-33, Yayoi-Cho, Inage-Ku, Chiba 263, Japan
  • Tomoko Kuroda
    • Department of Information Sciences, Faculty of Science, Ochanomizu University, 2-1-1, Otsuka, Bunkyou, Tokyo 112, Japan
  • Masaru Nagisa
    • Department of Mathematics and Informatics, Faculty of Science, Chiba University, 1-33, Yayoi-Cho, Inage-Ku, Chiba 263, Japan
  • Hiroaki Yoshida
    • Department of Information Sciences, Faculty of Science, Ochanomizu University, 2-1-1, Otsuka, Bunkyou, Tokyo 112, Japan

DOI: 10.1007/PL00004689

Cite this article as:
Hiwatashi, O., Kuroda, T., Nagisa, M. et al. Math Z (1999) 230: 63. doi:10.1007/PL00004689
Download to read the full article text

Copyright information

© Springer-Verlag Berlin Heidelberg 1999